# SDR SWIA2024120301325

- Difficulty date: September 27, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 44,218 hours, 32,889 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS310.00 HAS CORROSION ON THE UPPER FLANGE FROM STGR24L - STGR26R. (MARKED)     (C-CHECK RO 11/30/2024)    REMOVED CORROSION FROM FRAME UPPER FLANGE AT FS310.00 STGR24L-STGR26R PER CRJ700SRM 51-21-06-001-001-A01 AND FOUND OUT OF LIMITS. REPAIRED FRAME PER REO 670-53-21-2484 REV -- DATE 2024-10-19 BY ENSURING ALL DAMGE REMOVED, REPLACING ANY AFFECTED FASTENERS, NDT INSPECTING, AND RESTORING FINISH AND CIC. SEE CONTINUATION FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
